# SDR ASAA2023083044870

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,479 hours, 16,873 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404287
- Condition: Inoperative
- Location: E/E Bay, E3-3
- Part time: 56,925 hours, 16,877 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL EXTINGUISHES ON MASTER CUATION RESET. GROUNDED - YES. RELEASED PER MEL 21-32B RT PACK TEMP CONTROL PRIMARY/BACKUP INOP RESET UPON MASTER CUATION RESET AUTH BY SEAMC JARED@0016ZPERFORMED PZTC BITE. FOUND FAUL "PACK/ZOME CONTROLLER FAULT" ON RH TEMP CONTROLLER. REF FIM 21-62 TASK 801. REMOVED AND REPLACED ZONE TEMP CONTROLLER 2, M1443. OPS NORMAL. NO FAULTS FOUND. RIGHT PACK LT, CONT CAB ZONE TEMP LT, AND FWD CAB ZONE TEMP LT REMAIN EXTINGUISHED ON RECALL. REF AMM 21-61-20/401. THIS CLEARS MEL 21-32B. PLACARDS REMOVED. SEAMC TODD NOTIFIED.
